# SDR YENA2018110950769

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 35,770 hours, 23,060 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536101
- Part serial: L5016
- Condition: Unsecure
- Location: Aft
- Part time: 30,394 hours, 19,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1354, DCA-BOS. LIFE RAFT LACE UNRAVELED; REPLACED LIFE RAFT IAW AMM 25-66-00.
